MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145048
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, emergence of bubbles was observed on the device's silver ion.There was no further information provided.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, emergence of bubbles were observed on the extension of the silver ion sleeve.It was stated that the catheter has been in use for a year.It was also stated that chlorhexidine was the cleaning agent used and widescreen healing film was used for wound dressing.Cleaning agents were completely dry before applying ointments in the area.The catheter was not removed and remained implanted in the patient as the main function was not compromised.There was no patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7925499
Report Number3009211636-2018-00313
Device Sequence Number2305458
Product Code MSD
UDI-Device Identifier20884521013275
UDI-Public20884521013275
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112477
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145048
Device Catalogue Number8888145048
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight71